Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Sinusitis and upper respiratory infection, had antibiotics but no help. Ears full, drainage in throat, uvula red. Any ideas ?

I have been sick for 6 weeks now with sinusitis and uper resp. they put me on 2 rounds of antibiotics . and its been 2 weeks now since the meds. But I now have a fever again and its constant drainage down the back of my throat . On my uvula its all red and has white puss on it. and my ears are full. very frustrated i m still sick
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

this usually happens if you are already resistant to the antibiotics being given to you.
Could you please mention names of those antibiotics so that I could help you in a better way and I would also suggest you to do gargles with betadiene(2-3 drops in lukewarm water) this would help reduce inflammation on your uvula.

Answered: Thu, 13 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor